# SDR LAO2002F00000

- Difficulty date: April 1, 2001
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N5151X
- Make and model: Bbavia 7GCBC
- Aircraft serial: 145
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5271
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,623 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION AD (WING SPAR CRACKING) WAS COMPLIED WITH IAW SB PER AD.  A LONGITUDINAL CRACK WAS FOUND IN THE FRONT LEFT HAND WING SPAR THAT STARTED NEAR THE LIFT STRUT ATTACH POINT AND RAN INBOARD APPROXIMATELY 36 INCHES TOWARDS THE WING ROOT.
